MathSciNet Relay Station
MathSciNet bibliographic data
MR830613 (87d:57007) 57M25 (46L10)
Jones, V. F. R. A new knot polynomial and von Neumann algebras. Notices Amer. Math. Soc. 33 (1986), no. 2, 219–225.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement